MAUDE Adverse Event Report: ELEKTA INC. MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT

ELEKTA INC. MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Model Number Monaco
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going, and further information will be provided once the investigation has completed.Establishment name updated.Email and address updated.
 
Event or Problem Description
The customer reported an error to the dose calculation of a patient treated in (b)(6) 2016.The error was discovered by the site during routine qa procedures.

Brand Name
MONACO
Common Device Name
SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA INC.
1450 beale street
suite 205
st. charles MO 63303
Manufacturer (Section G)
ELEKTA INC.
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
pms
cornerstone
london road
crawley, west sussex RH10 -9BL
UK   RH10 9BL
MDR Report Key6939523
Report Number1937649-2017-00002
Device Sequence Number19634241
Product Code MUJ
UDI-Device Identifier00858164002152
UDI-Public00858164002152
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K151233
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMonaco
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2017
Supplement Date Received by Manufacturer03/22/2017
Initial Report FDA Received Date10/11/2017
Supplement Report FDA Received Date10/11/2017
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown